Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Why does my stomach hurt after meth

Premium Questions

doctor1 MD

Hi I've been having come and go chest pains and there's a pulsation like in my stomach for 2 weeks now after smoking meth ...

doctor1 MD

and all the other pains. I Feel like they blew me off after I told them about the meth and the panic ...I had a missed shot of...

doctor1 MD

I did a shot of meth into the crook of my arm. drew back blood and it hurt/stung at the end. Right after my hands started...

doctor1 MD

I did a shot of meth into the crook of my arm. drew back blood and it hurt/stung at the end. Right after my hands started...

doctor1 MD

My son is injecting meth . He returned home yesterday sick with what I thought was the flu ... him. He said his whole body hurts. He...

Public Forum Discussions

doctor1 MD

With in the past almost 4 days, I have smoked meth rather excessively. Last night, my friend and I ... experiencing slight stomach...

doctor1 MD

or indigestion but I do not think that is what it is, nothing burns. It hurts before I eat and after. ...I am 25 yrs old. I smoked...

doctor1 MD

the day after my friend smoked meth he vomited alot, i dont understand why, i think it is because the drug caused his blood...

doctor1 MD

I am 18 years old and i ben usin meth for atleast 3-4 month not ecery day but i guess i use a lot. Why does my balls and the cord the...

doctor1 MD

I used meth the other day. I smoked some at around 11 pm the night before. I use it occasionally around 2 to 3 times a month. My question is...

Mobile Questions and Answers

doctor1 MD

Because of gastric irritation and empty stomach.

doctor1 MD

The pain in the stomach could be due to acidity caused by inhalation of the Meth. Do take antacids to get rid of the pain.

doctor1 MD

these are withdrawal effects of meth